Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Missed periods. Pregnancy test negative. Took duphaston and primolut and started periods. Missed primolut. Should start duphaston?

Hi, I am 37 years old and I missed my periods again. I have done 3 tests, all negative. My doc prrescribed me Duphaston and Primolute I got my periods last month but unfortunately I did not start Primolute which I suppossed to take after 7 days of my period. should I start Duphaston course again. Please give me answer
Asked On : Sat, 19 May 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
You can take the Duphaston course again and stopping it will result in menses.
But ideally these medicines should be taken in consult with a local clinician because they can cause unforeseen serious adverse reactions.
These medicines are sex hormones and affect the rhythm of natural hormones and hence affect the natural schedule of menses.
They should be avoided if not utterly necessary.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Tue, 29 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor